# SDR 95ZZZM342

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 332 To 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, THE FORWARD CARGO COMPARTMENT FRAMES ARE CORRODED AT FS 332 THROUGH 503 BETWEEN LONGERONS 28R AND 28L.  FABRICATED AND INSTALLED REPAIR MEMBERS AND DOUBLERS IAW DC9 SRM 53-03, 51-10-2A, AND 51-10-3.  N/R NR'S 027N1/0449, 0450, 0451, 0452, 0454, 0455, AND 0456.
